# SDR CALA2014082592015

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 76,735 hours, 27,931 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1600 STRINGER 26L DENT ON UPPER SURFACE OF FRAME.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-07 REPAIR 5.
